• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

my experiences with citalopram

F

fudge220

New member
Joined
Jan 11, 2010
Messages
2
Hey all im new to the forum :D. About a year ago i was put onto citalopram 20mg to treat my depression and it helped me alot apart from now when im coming off it. for some reason i thought it would be a good idea to just stop them dead but it wasnt i have intense withdraw symptoms from it that include sort of brain zaps, hot flushes, nausea, pins and needles, and floaty feelings. has anyone else here come off these pills and found this? if so how long did it take for it to sort it self out? thanks
 
greebobeebo

greebobeebo

Well-known member
Joined
Aug 3, 2009
Messages
1,027
Location
north norfolk
I have been on citalopram in the past, I don't recall having any withdrawal symptoms, but they do recommend that you don't stop anti d's dead anyway. I recon you should start taking them again and taper off slowly under your docs advice
 
F

fudge220

New member
Joined
Jan 11, 2010
Messages
2
hey yeh i got an apointment 2moro and im going to go back onto 10mg and come off them slowly hope it works
 

Similar threads

Top